Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A ring primitive on the right but not on the left


Author: G. M. Bergman
Journal: Proc. Amer. Math. Soc. 15 (1964), 473-475
MSC: Primary 16.42
Erratum: Proc. Amer. Math. Soc. 15 (1964), 1000.
MathSciNet review: 0167497
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [2] O. Ore, Theory of noncommutative polynomials, Ann. of Math. 34 (1933), 480-508. MR 1503119

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.42

Retrieve articles in all journals with MSC: 16.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0167497-4
PII: S 0002-9939(1964)0167497-4
Article copyright: © Copyright 1964 American Mathematical Society